# SDR IPXA2021091974039

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 57,369 hours, 19,273 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB****FLIGHT LANDED WITHOUT INCIDENT** L,R HF RADIO WILL NOT TUNE UNABLE TO TRANSMIT EITHER RADIO.FOUND LEFT HF DOES NOT TRANSMIT, RIGHT HF OPS CHECK OK. REPLACED LEFT HF TRANSCEIVER REF AMM 23-11-03 OPS CHECK GOOD
